# SDR SWIA95762

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION, SYSTEM -A+ GEAR POSITION INDICATION LIGHT FOR NOSE GEAR STAYED ILLUMINATED.  SYSTEM -B+ LIGHT SHOWED NORMAL OPERATION.  DID NOT CONCUR WITH -A+ SYSTEM.  LOW RUMBLE HEARD FROM ENGINE DURING RETRACT PERIOD.  INSPECTED NOSE LANDING GEAR IAW WITH MM 32.  PERFORMED SEVEN GEAR SWINGS.  NO DEFECT NOTED, ALL CHECKS GOOD.
